MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0250070460
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the sheath broke and potentially remained inside the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of sheath is broken.Probable root cause: material/design error, manufacturing/assembly/ service error, excessive user force, severe shipping conditions, disposable tip rubbing against product, user error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
SHEATH, STRYKEPROBE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12955049
Report Number0002936485-2021-00690
Device Sequence Number11826669
Product Code GEI
UDI-Device Identifier07613327051971
UDI-Public07613327051971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250070460
Device Catalogue Number0250070460
Device Lot Number09021604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown